# SDR IPXA2020092660637

- Difficulty date: September 8, 2020
- Submitted: September 30, 2020
- Operation: Air carrier
- Aircraft: N583UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25867
- Aircraft time: 121,881 hours, 20,457 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 453U156331
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C3 CORROSION ON FWD CARGO COMPARTMENT HANGER SUPPORT (P/N:453U1563-31) NEAR STA 986.  REPLACE NEW PART, IAW 747-400F SRM 51-40-02-0G, REV 89.00, BOEING DWG 453U1563 SH 11 REV B DWG 453U1183 SH 1 REV B AND DWG 453U1183 SH 3 REV B.
